# SDR CALA0700418

- Difficulty date: August 10, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 60,978 hours, 32,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD BAGGAGE BIN FRAME CORRODED AT STA 500B BETWEEN STRINGER 25R AND S26R.  A SHEAR TIE REPAIR WAS INSTALLED IAW SRM 53-00-07, REPAIR 7.
